ITEM METADATA RECORD
Title: Decision-problems for differential-equations
Authors: Denef, Jan ×
Lipshitz, L #
Issue Date: 1989
Publisher: Assn symbolic logic inc
Series Title: Journal of symbolic logic vol:54 issue:3 pages:941-950
URI: 
ISSN: 0022-4812
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science